Dr SUSANNE PUMPLUEN Susanne.Pumpluen@nottingham.ac.uk
ASSOCIATE PROFESSOR
The nonassociative algebras used to build fast-decodable space-time block codes
Pumpluen, Susanne; Steele, Andrew
Authors
Andrew Steele
Abstract
Let K/F and K/L be two cyclic Galois field extensions and D a cyclic algebra. Given an invertible element d in D, we present three families of unital nonassociative algebras defined on the direct sum of n copies of D. Two of these families appear either explicitly or implicitly in the designs of fast-decodable space-time block codes in papers by Srinath, Rajan, Markin, Oggier, and the authors. We present conditions for the algebras to be division and propose a construction for fully diverse fast decodable space-time block codes of rate-m for nm transmit and m receive antennas. We present a DMT-optimal
rate-3 code for 6 transmit and 3 receive antennas which is fast-decodable, with ML-decoding complexity at most O(M^15).
Citation
Pumpluen, S., & Steele, A. (2015). The nonassociative algebras used to build fast-decodable space-time block codes. Advances in Mathematics of Communications, 9(4), https://doi.org/10.3934/amc.2015.9.449
Journal Article Type | Article |
---|---|
Acceptance Date | Jul 9, 2015 |
Publication Date | Nov 1, 2015 |
Deposit Date | Jun 21, 2016 |
Publicly Available Date | Jun 21, 2016 |
Journal | Advances in Mathematics of Communications |
Print ISSN | 1930-5346 |
Electronic ISSN | 1930-5338 |
Publisher | American Institute of Mathematical Sciences (AIMS) |
Peer Reviewed | Peer Reviewed |
Volume | 9 |
Issue | 4 |
DOI | https://doi.org/10.3934/amc.2015.9.449 |
Keywords | Space-time block codes, fast-decodable, MIMO code, nonassociative algebra, division algebra |
Public URL | https://nottingham-repository.worktribe.com/output/981486 |
Publisher URL | http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=11938 |
Additional Information | This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Advances in Mathematics of Communications following peer review. The definitive publisher-authenticated version, Pumpluen, Susanne, Steele, Andrew, The nonassociative algebras used to build fast-decodable space-time block codes, 2015, v. 9, no. 4, pp. 449-469 is available online at: http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=11938. |
Contract Date | Jun 21, 2016 |
Files
RajanalgebrasUoN.pdf
(257 Kb)
PDF
You might also like
A generalization of the first Tits construction
(2024)
Journal Article
Albert’s twisted field construction using division algebras with a multiplicative norm
(2024)
Journal Article
Division algebras and MRD codes from skew polynomials
(2023)
Journal Article
Irreducible skew polynomials over domains
(2021)
Journal Article
The norm of a skew polynomial
(2021)
Journal Article